[Anaphylactoid shock caused by chlorhexidine gluconate].
Аннотация
We report two cases of anaphylactoid shock caused by chlorhexidine gluconate. Both patients had skin flare, severe hypotension and increased airway pressure during cannulation of an antibacterial IVH catheter containing chlorhexidine gluconate after skin sterilization with chlorhexidine gluconate. In case 1, we did not identify the mechanism and causative drugs. In case 2, an intradermal test to chlorhexidine gluconate was positive 2 months later. Then we confirmed that the anaphylactoid shock was caused by chlorhexidine gluconate. We should bear in mind the risk of anaphylactoid shock when we use chlorhexidine gluconate or the IVH catheter containing the bactericide.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.